Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have had seizures. Have a cyst on pineal gland and feeling bruised in head. What to do?

Answered by
Dr.
Dr. Vineet Saggar

Neurologist, Surgical

Practicing since :2002

Answered : 173 Questions

default
Posted on Sat, 15 Dec 2012 in Brain and Spine
Question: my head feels bruised but it is not. top of my head about the area of an orange.
I had seizures a few years ago. I also have a cyst on pineal gland
YYYY@YYYY
doctor
Answered by Dr. Vineet Saggar 2 hours later
Hi,
Thanks for writing to us.
Your symptoms can be result of subclinical seizures also so I feel you should get an EEG done to rule out that. Also if headache or discomfort in head is associated with vision problems or vomiting it could be due to pineal cyst and you may require MRI to confirm that. If every thing is normal, then probably it is stress related.
Hope that helps
Regards
Dr Vineet
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Lab Tests ,  
Medical Topics

Recent questions on  Neuroendocrinology

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

im 24 years old, my left testical is removed. my testosterone level is low and high prolactine. i can't maintain long erection during sex and my doctor start giving me testoviron depot 250 mg injection and i dont feel any difference, what should i do ?

doctor1 MD

HI Doctor! I was on testosterone injections for a year and My level fell to 79! My question if I stop injections can my level increase to normal range and what is a normal range? And is it dangerous for me to stop? My age is 52! Also is there any cheaper routes I ve moved from my old address and the doctors here want me to come in and pay for a shot instead of doing it myself!?

doctor1 MD

i AM AN 82 YEAR OLD MALE. MY PLATELET COUNT IS 30. MY ENDOCRONOLOGIST ADVISED ME TO TAKE TESTOSTERONE EVERY 2 WEEKS TO FEEL STRONGER & MORE ALIVE. HOWEVER, MY HEMATOLOGIST SAYS IT IS LOWERING THE PLATELET COUNT, AS i HAVE ITP. IS IT IN FACT DANGEROUS TO CONTINUE THE TESTOSTERONE SHOTS? I ALSO HAVE FIBRILATION - UNEVEN HEART BEAT. ALSO, I HAD A STROKE ABOUT 10 YEARS AGO. I WOULD APPRECIATE AN OPINION.

doctor1 MD

Hi. When I was younger I had steroid treatment to increase my height, as steroid is known to increase growth hormones in adolescent boys. Now I have anxiety this treatment had effect on my bone, and the effects are permanent. Do bones renew and...

doctor1 MD

I take.10 synthroid and .15 hydrocortisone daily. I recently had blood test and cortisone without meds was .6 and my Free T4 was low at .98. I have suffered for over 1.5 months with dry mouth syndrome . I saw an ENT who told me to suck on lemon...

doctor1 MD

I, my name is XXXXXXX 45 years old, recently i was diagnosed by my doctor to have mood disorder with depression due to stress and fatigue from work... That result in a 3 1/2 months stop from work. Then he prescrided me this medication you must...